# SDR AALA20150323006

- Difficulty date: March 23, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 991556233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON FWD CTR SIDE OF STATION 1338 BULKHEAD, ABOVE VAULT DOOR JAMB, IS CRACKED AT UPPER END.  R & R STIFFENER IAW AARD 51-10-00-5 & DWG 9915562.
